# SDR SIMA20151130005

- Difficulty date: November 30, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT SIDE OF VERTICAL STAB, HAS A RIVET WITH SKIN CRACKS ON BOTH SIDES, AT FRAME 75 & STRINGER 2R.  COMPLETED REPAIR OF AFT FUSELAGE RT SIDE OF THE VERTICAL STAB AT FRAME 75 & STRINGER 2R IAW ERS-EM-53MR-1813.
